MathSciNet Relay Station
MathSciNet bibliographic data
MR2299480 37C27 (34A60 34C25 34C28 37D45)
Obersnel, Franco; Omari, Pierpaolo Period two implies chaos for a class of ODEs. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2055–2058.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement